# SDR F3LA202501230181

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N350FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08857
- Aircraft time: 18,241 hours, 8,357 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 18,241 hours, 8,357 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Misinstalled
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT GROUNDED.  ON CLIMBOUT, RECEIVED AN ENG2 LOOP CAUTION FOR A FEW SECONDS.  AFTER A FEW MINUTES WE RECEIVED AN ENG2 FIRE WARNING LASTING ABOUT 6 SECONDS.AFTER A FEW MINUTES WE RECEIVED IT AGAIN AND DID NOT EXTINGUISHED. COMPLIED WITH ECAM ACTIONS.    UPON INSPECTION FOUND PRIMARY FUEL MANIFOLD B NUT TO BE IMPROPERLY SEATED. RETORQUED PRIMARY FUEL MANIFOLD B NUT ON FUEL NOZZLE #2 REF AMM 73-11-30-400-802-A. POWER ASSURANCE AND IDLE LEAK CHECK GOOD. A/C OK TO CONTINUE T/W - DNH51150 DUE 10/14/2025. THIS AIRCRAFT WAS RETURNED TO SERVICE AT THIS TIME.
